# SDR SWAA2022051808110

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,913 hours, 34,843 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 18173810
- Part serial: 4872
- Condition: Inoperative
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 3000 FT SELECTED FLAPS 1 NO FLAPS MOVEMENT. RAN QRH MANUALLY DEPLOYED FLAPS TO 15 NORMAL LANDING. / R&R RIGHT T/E FLAP POSITION TRANSMITTER IAW AMM 27-58-01. ALSO R&R R POSITION TRANSMITTER CONNECTORIAW SWPM 20-60-06. C/W FLAP POSITION TRANSMITTER VERIFICATION IAW AMM 27-58-01, NO FAULTS PRESENT. SYSTEM CHECK NORMAL.
